I was recently diagnosed as having pernicious anemia, and have started to receive monthly injections of vitamin B12. I have had a tremor in my hand for the past few years, and have been to a neurologist who tested me for MS, Parkinson's, etc. I read that pernicious anemia can cause nerve and was wondering if this could be the cuase of the tremor, which is only in my left hand?
I have had pernicious anemia for 4 years. I have neurological damage to my legs and feet. they sting, they burn. My neurologist gave me Lyrica but it only takes the edge off. The dr. said that the nerve damage is similar to diabetic neuropathy. I don't have any tremors, not have I heard of this. Now I take B-12 dots under my tongue every day. Twin Labs makes them and they can be bought in the health food store. My levels in my blood tests is high. Hope I helped.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.